# SDR SWIA201023890

- Difficulty date: March 21, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 19,326 hours, 16,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.  (FLT 6386)  ADJUSTED UPPER CAM.
